Skip to Content

Join the 'Jetrea' group to help and get support from people like you.

Jetrea Questions

We found 3 questions associated with the 'Jetrea' topic.

Poor vision after Jetrea - will it get better???

Posted 14 Jul 2013 8 answers

I had my right eye injected just under two weeks ago. For the first 2-3 days I had colorful, swirling vision which I had been told to expect. Since then, however, my vision in the affected eye has been yellow tinged and blurry. Retina scan at the dr shows that the VMT is gone. The blurry spot in ...

Hi I had the jetrea shot to treat a macular hole in my right eye a week ago and a scan performed 3?

Posted 20 Oct 2014 1 answer

... post injection showed the hole was already closing, thank God. After the shot I experienced most of the symptoms mentioned, floating clouds initially in both eyes, light sensitivity with some throbbing pain in my eye. I have had all of the listed symptoms and I still experience light ...

What so you think of your Jetrea experience?

Posted 28 Mar 2014 2 answers

I have been given the option to have the Jetrea injective for a small macular hole. I am worried about this for several reasons. First, cannot find out how long these side effects last, even when I call the company! Second, I am concerned that this drug is so new. The way it was presented to me I ...

Ask a Question

Further Information

Jetrea Patient Information at Drugs.com